HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Asymptotic stability of planar rarefaction wave for scalar viscous conservation law

Files in This Item:
pre384.pdf351.56 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83530

Title: Asymptotic stability of planar rarefaction wave for scalar viscous conservation law
Authors: Ito, K. Browse this author
Issue Date: 1-Jun-1997
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 384
Start Page: 1
End Page: 8
Abstract: We study asymptotic stability of the planar rarefaction wave in one or two space dimensional scalar viscous conservation law for nonsmooth initial data.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69134
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University